Editorial Board

Turgut Onder
(Managing Editor)
Denis Auroux
Fred Cohen
Ravi Vakil
Ron Stern
Rafe Mazzeo
Liviu Nicolaescu
Daniel Ruberman
Yong-Geun Oh
Tomasz Mrowka
Yakov Eliashberg
Grigory Mikhalkin
Dan Freed
Charles Frohman
Mark Gross
Cumrun Vafa
Mikhail Khovanov
Igor Dolgachev
Kaoru Ono
Takao Matumoto
Simon K. Donaldson
Selman Akbulut
Yanki Lekili
Burak Ozbagci
Mahir B. Can
Sergey Galkin
Cagri Karakurt
Editor's link

About the journal J. Gökova Geom. Topol. - ISSN 1935-2565

The Journal of GGT is a fully refereed electronic journal, specializing in articles in Geometry and Topology. In the face of ever increasing journal prices and the shortage of good journals, we hope that Journal of GGT will serve the mathematical community as a modest alternative to existing quality journals. We feel that, putting out only one journal issue a year will enable editors of GGT to impose higher standards in publishing articles. We are committed to keep the electronic version as a free journal.

Information for Authors

Authors can submit their papers to any of the Editors on the list (contact information), with related interest, or submit directly to the Managing Editor.

You can download the macro files for Latex. This compressed file contains jgokova.cls, goksty.tex and empty.tex to type your article in the JGokova style. One advantage to include jgokova.cls while typing your article is that you will be able to see where lines and pages will end in the final output. Once a paper is accepted, the authors should fill and send a consent form.


Latest Issue: Volume 14 (2020)

Previous Issues:
Volume 13 (2019)
Volume 12 (2018)
Volume 11 (2017)
Volume 10 (2016)
Volume 9 (2015)
Volume 8 (2014)
Volume 7 (2013)
Volume 6 (2012)
Volume 5 (2011)
Volume 4 (2010)
Volume 3 (2009)
Volume 2 (2008)
Volume 1 (2007)

Gokova Geometry Topology main page

Last updated: December 2020
Web address: